Skin Rash inquiry
February 23, 2020 at 9:43 am
I am currently on Gamunex and as well as Gabapentin for nerve pain. I have developed a rash and bumps all over my back, chest and upper legs and arms over the past three weeks. It seems to have been further exasperated by having been in the sun last week.
Have any of you heard of or experienced skins rashes or reactions to either the IVIG treatment or Gabapentin?
February 23, 2020 at 10:28 am
When I was taking Gabapentin I developed skin rashes, dry patches, though it’s not listed as a side effect when I researched this med.
February 23, 2020 at 11:23 am
I just found a posting online where it refers to “Photosensitive Lichenoid Eruption caused by Gabapentin” which sounds like it may be the cause. Images of the rash are also consistent with what I am exhibiting.
February 23, 2020 at 3:38 pm
Until a year ago I was treated with ivig
I sufer rash psoriasis like in legs in hands and back.
Now I’m treated with weekly pex And take gavapantin. I have no rash at all.
If you read the ivig information page, it is written that psoriasis is a known phenomenon.
Try change ivig firm, it might help
My Dr say i beter sufer psoriasis then cidp
You must be logged in to reply to this topic.